Convergence rate of an optimization algorithm for minimizing quadratic functions with separable convex constraints

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/70746

Show full item record


Title: Convergence rate of an optimization algorithm for minimizing quadratic functions with separable convex constraints
Author: Kučera, Radek
Date issue: 2008
Citation: SIAM journal on optimization. 2008, vol. 19, issue 2, p. 846-862.
URI: http://hdl.handle.net/10084/70746
ISSN: 1052-6234
1095-7189
DOI: 10.1137/060670456
URI: http://dx.doi.org/10.1137/060670456
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics